# SDR UALA2013070804752

- Difficulty date: July 7, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 767222
- Aircraft serial: 25396
- Aircraft time: 81,249 hours, 23,416 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LOOSE AT L2 DOOR.  SECURED LIGHT.
